MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLATCUT TALAR DOME SZ 1 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLATCUT TALAR DOME SZ 1 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680031
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
The digital stryker prophecy team received a report indicating the need for a revision for reasons currently unknow.The plan is to proceed with the invision case in the near future.Talar subsidence is noted as an issue.
 
Event or Problem Description
The digital stryker prophecy team received a report indicating the need for a revision for reasons currently unknown.The plan is to proceed with the invision case in the near future.Talar subsidence is noted as an issue.
 
Additional Manufacturer Narrative
Please note the corrections made to the h6 device code: the complaint was confirmed, since the revision surgery has already taken place.Upon further investigation of the ct scans by healthcare professionals the following was observed: there is a girdlestone situation with a cement spacer at the former position of the ankle joint visible.This indicates removal due to infection or suspected infection.No further assessment regarding the implants can be made.No assessment possible due to girdlestone situation with a cement spacer.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
FLATCUT TALAR DOME SZ 1 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17660464
Report Number3010667733-2023-00495
Device Sequence Number7104881
Product Code HSN
UDI-Device Identifier00889797073059
UDI-Public00889797073059
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680031
Device Lot Number1740776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale